# SDR AALA202208253382

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737
- Aircraft serial: 44463
- Aircraft time: 8,372 hours, 3,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT REAR LAVATORY DOOR DIFFICULT TO CLOSE/OPEN. RESECURED SCREWS ON DOOR HINGE PER AMM 20-50-11.
